# SDR AALA20140102003

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 37,609 hours, 15,517 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IAH CREW REPORTED UPON LOWERING FLAPS FOR LANDING, RECEIVED FLAP SLAT ASYMMETRY MESSAGE & FLAPS DID NOT DEPLOY CORRECTLY.  EMERGENCY DECLARED FLIGHT LANDED IAH WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 3 FLAP SKEW SENSOR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
